# SDR ASAA2013120596763

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 69434771
- Condition: Corroded
- Location: Bs 767-794
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT TRANSITION CHANNEL BS 767 - 794 IS CORRODED ON BOTTOM SIDE AT NUTPLATES.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS, LOCATED AND DRILLED NEW RT TRANSITION CHANNEL IAW SRMS 53-60-53-1A-1, AND 51-30-01-0G-0.
